Explicit finite-time and infinite-time ruin probabilities in the continuous case
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Insurance: Mathematics and Economics.
Volume (Year): 24 (1999)
Issue (Month): 3 (May)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505554
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Claude Lefèvre & Stéphane Loisel, 2008. "On Finite-Time Ruin Probabilities for Classical Risk Models," Post-Print hal-00168958, HAL.
- Irmina Czarna & Zbigniew Palmowski, 2009. "De Finetti's dividend problem and impulse control for a two-dimensional insurance risk process," Papers 0906.2100, arXiv.org, revised Feb 2011.
- Mathieu Bargès & Stéphane Loisel & Xavier Venel, 2011. "On finite-time ruin probabilities with reinsurance cycles influenced by large claims," Post-Print hal-00430178, HAL.
- Malinovskii, Vsevolod K., 2012. "Equitable solvent controls in a multi-period game model of risk," Insurance: Mathematics and Economics, Elsevier, vol. 51(3), pages 599-616.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.